# SDR DALA2018040902300

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 60,958 hours, 25,667 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, OIL QUANTITY ZERO, OIL PRESSURE DROPPED INTO RED AND LT ENGINE OIL LIGHT ON. EICAS MESSAGE FOR THE LT ENGINE OIL PRESSURE LOW. DIVERTED.  ENGINE WAS NOT SHUT DOWN. THE LT ENGINE CHIP DETECTOR AND OIL FILTER CHECKED CLEAN. SERVICED AND RAN ENGINE, FOUND EXCESSIVE OIL LEAK ON LINE. REMOVED AND REPLACED THE LINE. DOWNLOADED FOQA DATA IAW MCC IAW AMM 79-21 AND AMM 20-11, OPS AND LEAK CHECKED GOOD.
